On the Hausdorff dimension of Julia sets of meromorphic functions. II
Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 1, pp. 33-46.
@article{BSMF_1995__123_1_33_0,
     author = {Kotus, Janina},
     title = {On the Hausdorff dimension of Julia sets of meromorphic functions. II},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {33--46},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {1},
     year = {1995},
     doi = {10.24033/bsmf.2249},
     zbl = {0826.30017},
     mrnumber = {96i:30017},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2249/}
}
Kotus, Janina. On the Hausdorff dimension of Julia sets of meromorphic functions. II. Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 1, pp. 33-46. doi : 10.24033/bsmf.2249. http://archive.numdam.org/articles/10.24033/bsmf.2249/

[1] Baker (I.N.). - The domains of normality of an entire function, Ann. Acad. Sci. Fenn. Ser. A, I. Math., t. 1, 1975, p. 277-283. | MR 53 #5867 | Zbl 0329.30019

[2] Baker (I.N.), Kotus (J.) and Lü (Y.). - Iterates of meromorphic functions I, Ergod. Th. Dynam. Sys., t. 11, 1991, p. 241-248. | MR 92m:58113 | Zbl 0711.30024

[3] Baker (I.N.), Kotus (J.) and Lü (Y.). - Iterates of meromorphic functions II : Examples of wandering domains, J. London Math. Soc., t. 42, 2, 1990, p. 267-278. | MR 92m:58114 | Zbl 0726.30022

[4] Baker (I.N.), Kotus (J.) and Lü (Y.). - Iterates of meromorphic functions III : Preperiodic domains, Ergod. Th. Dynam. Sys., t. 11, 1991, p. 603-618. | MR 92m:58115 | Zbl 0774.30023

[5] Baker (I.N.), Kotus (J.) and Lü (Y.). - Iterates of meromorphic functions IV : Critically finite functions, Results in Mathematics, t. 22, 1992, p. 651-656. | MR 94c:58166 | Zbl 0774.30024

[6] Brolin (H.). - Invariant sets under iteration of rational functions, Arkiv für Mathematik, t. 6, 1965, p. 103-144. | MR 33 #2805 | Zbl 0127.03401

[7] Boas (R.P.). - Entire Functions. - Academic Press, New York, 1954. | MR 16,914f | Zbl 0058.30201

[8] Devaney (R.L.) and Keen (L.). - Dynamics of meromorphic maps with polynomial Schwarzian derivative, Ann. Sci. École Norm. Sup., t. 22, 1989, p. 55-81. | Numdam | MR 90e:58071 | Zbl 0666.30017

[9] Duren (P.L.). - Univalent Functions. - Springer, New York, 1983. | MR 85j:30034 | Zbl 0514.30001

[10] Garber (V.). - On the iteration of rational functions, Math. Proc. Camb. Phil. Soc., t. 84, 1978, p. 497-505. | MR 58 #11343 | Zbl 0399.30017

[11] Graczyk (J.) and Światek (G.). - Critical circle maps near bifurcation, preprint SUNY, Stony Brook, IMS n° 1991/8.

[12] Kotus (J.). - On the Hausdorff dimension of Julia sets of meromorphic functions I, Bull. Soc. Math. France, t. 122, 1994, p. 305-331. | Numdam | MR 96a:30030 | Zbl 0818.30014

[13] Stallard (G.). - The Hausdorff dimension of Julia sets of entire functions, Ergod. Th. Dynam. Sys., t. 11, 1991, p. 769-777. | MR 93e:30060 | Zbl 0728.58015

[14] Wittich (H.). - Eindeutige Lösungen der Differentialgleichung w′ = R(z, w), Math. Z., t. 74, 1960, p. 278-288. | MR 22 #11167 | Zbl 0091.26102